# SDR QMLRMD2702

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7253
- Aircraft time: 9,403 hours, 19,209 cycles
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 105304061
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR CRACKED AT A CAMLOC FASTENER.
